1. Shilov G.E. On the conditions of correctness of the Cauchy problem for the systems of differential equations in partial derivatives with constant coefficients. Uspekhi Mat. Nauk 1955, 10 (4), 89-101. (in Russian)
  2. Petrovsky I.G. On the Cauchy problem for systems of equations with partial derivatives at the region of non-analytical functions. Bull. MGU. Mat. Mekh. 1938, 1 (7), 1-72. (in Russian)
  3. Gelfand I.M., Shilov G.E. Some questions of the theory of differential equations. Moscou, Phys.Math.St.-P., 1958. (in Russian)
  4. Hou-Xin U. On determination of parabolicity of systems of equations impartial derivatives. Uspekhi Mat. Nauk 1960, 15 (6), 157-161. (in Russian)
  5. Zhitomirskii Ya.I. The Cauchy problem for some types of parabolic by G.E. Shilov systems of linear equations in partial derivatives with continuous coefficients. Izv. Akad. Nauk SSSR Ser. Mat. 1960, 23, 925-932. (in Russian)
  6. Eydelman S.D., Ivasyshen S.D., Porper F.O. Liouville theorem for the parabolic by Shilov systems. Izv. Vuzov. Mat. 1961, 6, 169-179. (in Russian)
  7. Litovchenko V.A., Dovzhitska I.M. The fundamental matrix of solutions of the Cauchy problem for a class of parabolic systems of the Shilov-type with variable coefficients. J. Math. Sci. 2011, 175 (4), 450-476. doi: 10.1007/s10958-011-0356-0 (translation of Ukrain. Mat. Visnyk 2010, 7 (4), 516-552. (in Ukrainian))
  8. Litovchenko V.A. The Cauchy Problem for Shilov Parabolic Equations. Sib. Math. J. 2004, 45 (4), 669–679. doi: 10.1023/
  9. Litovchenko V.A. Cauchy problem for $\{\overrightarrow{p};\overrightarrow{h}\}$-parabolic equations with time-dependent coefficients. Math. Notes 2005, 77 (3-4), 364-379. doi: 10.1007/s11006-005-0036-9 (translation of Mat. Zametki 2005, 77 (3), 395-411. (in Russian))
  10. Ivasyshen S.D., Litovchenko V.A. Cauchy problem for one class of degenerate parabolic equations of Kolmogorov type with positive genus. Ukr. Math. J. 2009, 61 (8), 1264-1288. doi: 10.1007/s11253-010-0275-0 (translation of Ukrain. Mat. Zh. 2009, 61 (8), 1066-1087. (in Ukrainian))
  11. Ivasyshen S.D., Litovchenko V.A. Cauchy problem for a class of degenerate Kolmogorov-type parabolic equations with nonpositive genus. Ukr. Math. J. 2011, 62 (10), 1543-1566. doi: 10.1007/s11253-011-0448-5 (translation of Ukrain. Mat. Zh. 2010, 62 (10), 1330-1350. (in Ukrainian))
  12. Eidelman S.D. Parabolic Systems. North-Holland, Amsterdam, 1969.


  • There are currently no refbacks.

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.